# SDR SWAA071052

- Difficulty date: February 21, 2007
- Submitted: February 22, 2007
- Operation: Air carrier
- Aircraft: N240WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32503
- Aircraft time: 2,729 hours, 1,537 cycles
- System (JASC): 2612 · Fire Detection
- Part: Clamp
- Part number: 7C14
- Condition: Loose
- Location: Ww Fire Loop
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DIVERSION, WHEEL WELL OVERHEAT LIGHT ILLUMINATED AND ALARM BELL SOUNDED AT FL 380.  LOWERED LANDING GEAR PER QRH.  INSPECTED WHEEL WELL NO EVIDENCE OF FIRE, INSPECTED W/W FIRE LOOP, FOUND THREE CLAMPS LOOSE.  SECURED CLAMPS PER MM.
